Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

On Pantium for acidity, have colic pain with frequent bowel movements, had taken UTI medicines. IS it due to excessive medicines?

I have acidity problem for long ...I take Pantium 40 in the morning . In the mean time I am suffering from recurring UTI for a year now ...with a prolonged treatment with anti-biotic namely Niftran group anti-biotic has stopped but I am having colic pain & with frequent bowel movement ...... Metrogyl prescribed by my house physician has not worked ,,in fact it made me feel sick .......Now he has prescribed Digiplex-T for 10 days ...........I am now onto the 7th day , slightly better , but not fully eradicated .....feeling of pain is there ! Can it be a after effect of too much anti-biotic ? Should I be prescribed with a product with good bacteria supplement ? I am having Cranbe 300 also ..could that be the cause ? Please advice .. Thanking you in advance .
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Lactobacillus or lactic acid bacillus is a probiotic. Probiotic are microbial substances used as supplement to maintain or improve the intestinal microbial flora. Useful in diarrhoea due to antibiotics & so more suitable for you. Also useful in eradicating H.Pylori responsible for peptic ulcer. Take Lactobacillus 1 capsule two times a day for 5 days.For the colicky pain you can take one tab of Drotaverine 40mg. Need not be repeated once the pain subsides. It is a good antispasmodic. Being non anticholinergic it is devoid of anticholinergic side effects like constipation, dry mouth & vision disturbances. It has selective action on GIT smooth muscles. But this drug should not be taken daily & only on a need basis. Pl continue Pantium 40.
Answered: Thu, 14 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor